JUCS - Journal of Universal Computer Science 11(12): 1986-1995, doi: 10.3217/jucs-011-12-1986
Permutability of Rules for Linear Lattices
expand article infoSara Negri
‡ Department Philosophy, University of Helsinki, Finland
Open Access
The theory of linear lattices is presented as a system with multiple-conclusion rules. It is shown through the permutability of the rules that the system enjoys a subterm property: all terms in a derivation can be restricted to terms in the conclusion or in the assumptions. Decidability of derivability with the rules for linear lattices follows through the termination of proof-search.
lattice theory, proof analysis, decidability